# SDR SWAA2023052552314

- Difficulty date: May 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 38,051 hours, 23,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY EXIT SIGN AND EXTERIOR EMERGENCY LIGHT INOP.   R&R FWD R/H GALLEY EMERGENCY BATTERY PACK PER AMM 33-51-06. OP CK GOOD.
